Patient med nedsat leverfunktion fik myoklonier under behandling med selektive serotoningenoptagelseshæmmere

Translated title of the contribution: Myoclonus as a side effect to citalopram treatment in a patient with liver cirrhosis

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

Side effects such as myoclonus and tremor are rare when treating with selective serotonin reuptake inhibitors (SSRIs). We present a case where a patient with known liver cirrho-sis and in treatment with citalopram developed myoclonus, tremor and gait difficulties. The symptoms were reduced when the SSRI dose was decreased. In patients with unexplained movement disorders the usage of SSRIs should be considered as a cause. Furthermore, treatment with SSRIs should be carefully assessed in patients with reduced liver function.

Translated title of the contributionMyoclonus as a side effect to citalopram treatment in a patient with liver cirrhosis
Original languageDanish
Article numberV04150325
JournalUgeskrift for Laeger
Volume177
Issue number39
ISSN0041-5782
Publication statusPublished - 21. Sep 2015

Fingerprint

Dive into the research topics of 'Myoclonus as a side effect to citalopram treatment in a patient with liver cirrhosis'. Together they form a unique fingerprint.

Cite this